# SDR AALA2018051769013

- Difficulty date: May 15, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N975UY
- Make and model: Airbus A321-231
- Aircraft serial: 4935
- Aircraft time: 23,207 hours, 8,608 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Dirty
- Location: R2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR NOISY. REMOVED DEBRIS FROM THE R2 DOOR,  PRESSURIZED CABIN TO 7.5 PSI IAW AMM 05-53-00, NO LEAKS FOUND.
